A New Formula for the BER of Binary Modulations with Dual-Branch Selection over Generalized-K Composite Fading Channels


Creative Commons License

Ansari I. S. , Al-Ahmadi S., Yilmaz F. , Alouini M., Yanikomeroglu H.

IEEE TRANSACTIONS ON COMMUNICATIONS, vol.59, no.10, pp.2654-2658, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 10
  • Publication Date: 2011
  • Doi Number: 10.1109/tcomm.2011.063011.100303a
  • Title of Journal : IEEE TRANSACTIONS ON COMMUNICATIONS
  • Page Numbers: pp.2654-2658

Abstract

Error performance is one of the main performance measures and the derivation of its closed-form expression has proved to be quite involved for certain communication systems operating over composite fading channels. In this letter, a unified closed-form expression, applicable to different binary modulation schemes, for the bit error rate of dual-branch selection diversity based systems undergoing independent but not necessarily identically distributed generalized-K fading is derived in terms of the extended generalized bivariate Meijer G-function.